Skip to Content

NuvaRing - What are period and cramps like after deciding to quit the Nuvaring?

Responses (1)

crazygirl66 15 Jun 2017

Just like any BIRTH CONTROL your periods will go back to the way before you used the ring. It may be within a month or can take a few months. Can you tell me why you're stopping the ring? I've tried many pills that have made my depression worse. Thanks & good luck!

LadieBee 15 Jun 2017

I've used it for nine years and it has been great. I just felt like my body needed a break for some reason. And then when I talk to my doctor about it she told me that with my mother's breast cancer history I should never put any hormone inside my body again.

LadieBee 15 Jun 2017

This is the first month I've been off of it in nine years and my cramps are insane intense that's why I was asking.

crazygirl66 15 Jun 2017

Thanks for your response, I'm hoping my doc will let me try the ring. I just had my first period after stopping pills & the cramps are crazy painful, just like they were before I started the pill. Unfortunately you sound "normal" if this is how you were before the ring. Good luck!

LadieBee 15 Jun 2017

Thanks, and good luck to you too.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions